# SDR 2004UALA00312

- Difficulty date: April 5, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N388UA
- Make and model: Boeing 737322
- Aircraft serial: 24663
- Aircraft time: 39,449 hours, 28,449 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AT STA 294 STR 7R DOOR JAMB CORNER CRACKED.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED REPAIR DOUBLER AND FILLER.
